# SDR REXA2017082500926

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 26,746 hours, 24,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-51-01. OPERATIONAL CHECKED GOOD IAW AMM 33-51-00.
